# SDR CA100525010

- Difficulty date: May 12, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,300 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Switch
- Condition: Failed
- Location: Clutch Actuator
- Part time: 926 hours
- Component: Clutch Actuator
- Component part number: C0512
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SWITCH CAUSED THE STARTER TO CUT OUT OPERATION, CLUTCH ACTUATOR REPLACED.
